An unbiased estimator for the survival function of censored data

Sung Nok CHIU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

A monotonic, pointwise unbiased and uniformly consistent estimator for the survival function of failure time under the random censorship model is proposed. This estimator is closely related to the Kaplan-Meier, the Nelson-Aalen, and the reduced sample estimator. Large sample properties of the new estimator are discussed.

Original languageEnglish
Pages (from-to)2249-2260
Number of pages12
JournalCommunications in Statistics - Theory and Methods
Volume28
Issue number9
DOIs
Publication statusPublished - 1999

Scopus Subject Areas

  • Statistics and Probability

User-Defined Keywords

  • Generalized reduced sample type estimator
  • Kaplan-Meier
  • Nelson-Aalen
  • Random censorship

Fingerprint

Dive into the research topics of 'An unbiased estimator for the survival function of censored data'. Together they form a unique fingerprint.

Cite this